MAUDE Adverse Event Report: STRYKER NEUROVASCULAR TARGET; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

STRYKER NEUROVASCULAR TARGET; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M0035422540
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
The coil would not pass through the introducer sheath.The coil did not touch the patient.

Brand Name
TARGET
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR
47900 bayside parkway
fremont CA 94538
MDR Report Key7983443
Report Number7983443
Device Sequence Number165276
Product Code KRD
UDI-Device Identifier04546540675866
UDI-Public(01)04546540675866(17)210612(10)20610863
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/18/2018
Report Date (Section F) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035422540
Device Catalogue Number542254
Device Lot Number20610863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/19/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight53
Date Report Sent to FDA10/18/2018